# SDR NSV2008F00022

- Difficulty date: August 27, 2008
- Submitted: September 18, 2008
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 340B202
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: False Indication
- Location: E/E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE LIGHT ILLUMINATED.  REMOVED AND REPLACED AVIONICS SMOKE DETECTOR (PN 72-111211-000) SN A4091, SN ON A5414, DONE IAW 26-13-06-04, OPS CHECK GOOD. (K)
